zbMATH — the first resource for mathematics

Optimality conditions for quadratic programming. (English) Zbl 0246.90038

90C20 Quadratic programming
Full Text: DOI
[1] A.V. Fiacco, ”Second order sufficient conditions for weak and strict constrained minima,”SIAM Journal of Applied Mathematics 16 (1968) 105–108. · Zbl 0157.49604
[2] F. John, ”Extremum problems with inequalities as subsidiary conditions”,Studies and essays (Interscience. New York, 1948) pp. 187–204.
[3] H.W. Kuhn and A.W. Tucker,Nonlinear Programming, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability (University of California Press, Berkeley, California, 1951) pp. 481–492.
[4] C. McCormick, ”Second order optimality conditions for constrained minima,”SIAM Journal on Applied Mathematics 15 (1967) 641–652. · Zbl 0166.15601
[5] A. Orden, ”Stationary points of quadratic functions under linear constraints,”The Computer Journal 7 (1964) 238–242. · Zbl 0132.40104
[6] K. Ritter, ”Stationary points of quadratic maximum problems,”Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 4 (1965) 149–158. · Zbl 0128.39703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.